# SDR DALA2023061504876

- Difficulty date: June 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=215 TO 157 X54, X44, X7, X-7, X-44, X-54, X-55 CPAX (W1). SUMMARY OF NRC 00409: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=215 TO 157 X54, X44, X7, X-7, X-44, X-54, X-55 CPAX (W1) WERE REPLACED PER DWG 9936534 REV BW AND PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2811469)
